# SDR ASOA2013071808725

- Difficulty date: July 14, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 31,053 hours, 27,729 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR HANDLE BETA LIGHT FAILED FUNCTIONAL TEST.  R & R PASSENGER DOOR HANDLE BETA LIGHT IAW AMM 23-57-09-000-801, 33-51-09-400-801. TESTED GOOD.
